# SDR HNAA0700107

- Difficulty date: May 8, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 47,703 hours, 52,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85320980105
- Condition: Corroded
- Location: Bs 291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOILET SERVICING ACCESS BOX RIGHT UNDER FLOOR.  TOILET SERVICING BOX FITTING ON RIGHT UNDER FLOOR REPLACED.
